# SDR IPXA2025081716209

- Difficulty date: July 31, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 30,484 hours, 4,438 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771414
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  STRINGER CRACK, FWD SIDE OF BS 2360, S7R.  REPAIRED DAMAGE AREA IAW SRM 53-60-03-2R-8 REV.46/TR:53-149,  EGAT WORK SHEET 50612,  EO  EO-94715-REQ 1, REV 1, AND EGAT EI F2025A53M-1792 REV 0.
